# SDR SIMA20120405007

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 23,358 hours, 17,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3761,  AT FLIGHT LEVEL 370.  FIRST OFFICER’S WINDSHIELD SHATTERED.  DECLARED AN EMERGECNY AND DIVERTED.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE FIRST OFFICER’S WINDSHIELD IAW CRJ 700 AMM 56-11-01. THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.
